MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 module (b)(6).The patient samples were requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys toxo igg results from two samples from the same patient tested on the cobas e 801 module.Sample 1: the patient sample was sent to another laboratory for avidity testing.The laboratory uses the line immune assay (lia) laboratory method.On (b)(6) 2024: the initial result from the module was 97.4 iu/ml.On (b)(6) 2024: the first repeat result from the lia method was negative.On (b)(6) 2024: the second repeat result from the lia method was negative.Sample 2: the patient sample was sent to another laboratory for avidity testing.The laboratory uses an abbott analyzer with chemiluminescence microplate immunoassay (cmia) as the laboratory method.On (b)(6) 2024: the initial result from the module was 100.0 iu/ml.On (b)(6) 2024: the repeat result from the cmia method was 2.3 iuml (borderline).The results from (b)(6) 2024 were reported to the patient.The physician suspects an interference may have caused the event.
 
Additional Manufacturer Narrative
The calibration and qc results were within specifications.One (1) patient sample was received for investigation.The investigation was able to reproduce the customer's results.The result was assessed as a correct reactive based on elecsys toxo igg neutralization and anti-toxo igg lineblot assay results.The investigation noted that the patient sample was non-reactive for anti-toxo igm and had high avidity for anti-toxo igg; the results are consistent with a remote state of infection.The reagent performed within specifications.The investigation did not identify a product problem.

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21148859
Report Number1823260-2025-00123
Device Sequence Number21233157
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number07028008190
Device Lot Number78702701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale